Translator Disclaimer
December 2010 Uniform model-completeness for the real field expanded by power functions
Tom Foster
J. Symbolic Logic 75(4): 1441-1461 (December 2010). DOI: 10.2178/jsl/1286198156

Abstract

We prove that given any first order formula φ in the language L'={+,·, <, (fi)i ∈ I,(ci)i ∈ I}, where the fi are unary function symbols and the ci are constants, one can find an existential formula ψ such that φ and ψ are equivalent in any L'-structure 〈ℝ,+,·, <,(xci)i ∈ I,(ci)i ∈ I〉.

Citation

Download Citation

Tom Foster. "Uniform model-completeness for the real field expanded by power functions." J. Symbolic Logic 75 (4) 1441 - 1461, December 2010. https://doi.org/10.2178/jsl/1286198156

Information

Published: December 2010
First available in Project Euclid: 4 October 2010

zbMATH: 1226.03045
MathSciNet: MR2767978
Digital Object Identifier: 10.2178/jsl/1286198156

Subjects:
Primary: 03C64
Secondary: 03C10

Rights: Copyright © 2010 Association for Symbolic Logic

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.75 • No. 4 • December 2010
Back to Top